Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("DURRETT R")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 64

  • Page / 3

Export

Selection :

  • and

ON THE SHAPE OF A RANDOM STRINGDURRETT R.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 6; PP. 1014-1027; BIBL. 11 REF.Article

AN INFINITE PARTICLE SYSTEM WITH ADDITIVE INTERACTIONSDURRETT R.1979; ADV. APPL. PROBAB.; GBR; DA. 1979; VOL. 11; NO 2; PP. 355-383; BIBL. 28 REF.Conference Paper

A NEW PROOF OF SPITZER'S RESULT ON THE WINDING OF TWO DIMENSIONAL BROWNIAN MOTIONDURRETT R.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 1; PP. 244-246; BIBL. 5 REF.Article

AN INTRODUCTION TO INFINITE PARTICLE SYSTEMSDURRETT R.1981; STOCH. PROCESSUS APPL.; ISSN 0304-4149; NLD; DA. 1981; VOL. 11; NO 2; PP. 109-159; BIBL. 99 REF.Article

CONDITIONED LIMIT THEOREMS FOR RANDOM WALKS WITH NEGATIVE DRIFTSDURRETT R.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 52; NO 3; PP. 277-287; BIBL. 15 REF.Article

MAXIMA OF BRANCHING RANDOM WALKS VS. INDEPENDENT RANDOM WALKSDURRETT R.1979; STOCHAST. PROCESS. APPL.; NLD; DA. 1979; VOL. 9; NO 2; PP. 117-135; BIBL. 19 REF.Article

CONDITIONED LIMIT THEOREMS FOR SOME NULL RECURRENT MARKOV PROCESSESDURRETT R.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 5; PP. 798-828; BIBL. 46 REF.Article

ON THE GROWTH OF ONE DIMENSIONAL CONTACT PROCESSESDURRETT R.1980; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1980; VOL. 8; NO 5; PP. 890-907; BIBL. 16 REF.Article

MAXIMA OF BRANCHING RANDOM WALKSDURRETT R.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 62; NO 2; PP. 165-170; BIBL. 8 REF.Article

FUNCTIONAL LIMIT THEOREMS FOR DEPENDENT VARIABLESDURRETT R; RESNICK SI.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 5; PP. 829-846; BIBL. 41 REF.Article

Some general results concerning the critical exponents of percolation processesDURRETT, R.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 69, Num 3, pp 421-437, issn 0044-3719Article

Crabgrass, measles, and gypsy moths: an introduction to modern probabilityDURRETT, R.Bulletin, new series, of the American Mathematical Society. 1988, Vol 18, Num 2, pp 117-143, issn 0273-0979Article

ORIENTED PERCOLATION IN DIMENSIONS D >OU= 4: BOUNDS AND ASYMPTOTIC FORMULASCOX JT; DURRETT R.1983; MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY; ISSN 0305-0041; GBR; DA. 1983; VOL. 93; NO 1; PP. 151-162; BIBL. 7 REF.Article

Multidimensional random walks in random environments with subclassical limiting behaviorDURRETT, R.Communications in mathematical physics. 1986, Vol 104, Num 1, pp 87-102, issn 0010-3616Article

SUPERCRITICAL CONTACT PROCESSUS ON ZDURRETT R; GRIFFEATH D.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 1-15; BIBL. 21 REF.Article

CONTACT PROCESSES IN SEVERAL DIMENSIONSDURRETT R; GRIFFEATH D.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 59; NO 4; PP. 535-552; BIBL. 21 REF.Article

SOME LIMIT THEOREMS FOR PERCOLATION PROCESSES WITH NECESSARY AND SUFFICIENT CONDITIONSCOX JT; DURRETT R.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 4; PP. 583-603; BIBL. 14 REF.Article

Stochastic spatial modelsDURRETT, R.SIAM review (Print). 1999, Vol 41, Num 4, pp 677-718, issn 0036-1445Article

Stochastic growth models : bounds on critical valuesDURRETT, R.Journal of applied probability. 1992, Vol 29, Num 1, pp 11-20, issn 0021-9002Article

Oriented percolation in two dimensionsDURRETT, R.Annals of probability. 1984, Vol 12, Num 4, pp 999-1040, issn 0091-1798Article

THE SHAPE OF THE LIMIT SET IN RICHARDSON'S GROWTH MODELDURRETT R; LIGGETT TM.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 2; PP. 186-193; BIBL. 11 REF.Article

DOWNCROSSINGS AND LOCAL TIME.KAI LAI CHUNG; DURRETT R.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 2; PP. 147-149; BIBL. 3 REF.Article

Coexistence in host-pathogen systemsDURRETT, R; LANCHIER, N.Stochastic processes and their applications. 2008, Vol 118, Num 6, pp 1004-1021, issn 0304-4149, 18 p.Article

Rescaled contact processes converge to super-Brownian motion in two or more dimensionsDURRETT, R; PERKINS, E. A.Probability theory and related fields. 1999, Vol 114, Num 3, pp 309-399, issn 0178-8051Article

A simple proof of the stability criterion of Gray and GriffeathBRAMSON, M; DURRETT, R.Probability theory and related fields. 1988, Vol 80, Num 2, pp 293-298, issn 0178-8051Article

  • Page / 3